# SDR AALA201609169013

- Difficulty date: September 15, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 42,895 hours, 28,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MOMENTARY LAV SMOKE WARNING ALL LAVS INSPECTED, NO ODOR, ALL TRASH DUMPED, NOTHING FOUND. CHECKED LAV SMOKE DETECTOR SYS IAW AMM 26-17-00-710-001.  SYS CHECKS NORMAL.
